MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Model Number 1012582-19
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat a perforation in the left anterior descending (lad) artery.The 4.0x19mm graftmaster covered stent was implanted at a pressure of 18 atmospheres (atms) and sealed the perforation.However, the graftmaster stent implanted expired on (b)(6) 2023 and this was not detected by the physician.The use of the graftmaster did not cause or contribute to complications or adverse events.No additional information was provided.
 
Additional Manufacturer Narrative
H6: medical device problem code 2017 - use after expiration / use above rated burst pressure.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The graftmaster was used past the expiration date.A review of the graftmaster label attached to the lot history record for this lot was conducted indicating a manufacturing date of 30- april-2021 with an expiration date (use by date) of 31-march-2023.The product was used after expiration as it was reported the procedure occurred on (b)(6) 2023.The expiration date of the product is important for sterility, efficacy, and performance of the device.It should be noted that the graftmaster rapid exchange (rx), coronary stent graft system, domestic instructions for use states: note the product use by date specified on the package.It was reported that the graftmaster was deployed with a maximum pressure of 18 atmospheres (atm).It should be noted in the graftmaster rapid exchange (rx), coronary stent graft system, domestic, instructions for use specifies the rated burst pressure (rbp) is 16 atm and clearly states not to exceed the rbp.The investigation determined the reported device expiration issue and expansion above rbp appears to be related to a use error.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key16834125
Report Number2024168-2023-04453
Device Sequence Number3366126
Product Code MAF
UDI-Device Identifier08717648176456
UDI-Public08717648176456
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number1012582-19
Device Catalogue Number1012582-19
Device Lot Number1043041
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2023
Initial Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient Weight112 KG